Barbour, A D (1991). Modeling the overdispersion of parasite loads. Mathematical Biosciences, 107(2):249-253.
Full text not available from this repository.
View at publisher
Many epidemic models lead to an approximately Poisson distribution of parasites among hosts. This is at variance with observation, where heavy previous overdispersion is the rule. A simple model is proposed that, while treating individuals alike, nonetheless give rise to highly variable parasite loads.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||13 Apr 2010 11:45|
|Last Modified:||28 Nov 2013 00:58|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page